Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having misoprost pill during pregnancy. Fluid from breast. Why id BP low?

hi ,i am 25 year old ,last july i got pragnant n i hav misoprost pill ,since last yr i hav very less amount of period,n breast is very painful when i pressed it some fluid came out ,and ma body temp. is very high its alwys high. i hav done pragnancy test so many times but the result is alwys negativ ,ma bp is also very low 80/60 ,sumtimes i feel something is moving inside ma stomach ,doctor pliz help me i dont know wat to do ,i think sumthing is bad
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
I would advice you to get Thyroid profile and serum prolactin tested. you need to be thoroughly investigated before making any diagnosis.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor